Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 210, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 7, 2011, 6:01 PM EDT for Charlton County, Clinch County, Ware County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2011, 6:01 PM EDT (22:01 UTC)
- Expired
- Jul 7, 2011, 6:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Charlton County, GA, Clinch County, GA, Ware County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 964 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
454 WUUS52 KJAX 072201 SVRJAX GAC049-065-299-072245- /O.NEW.KJAX.SV.W.0210.110707T2201Z-110707T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 601 PM EDT THU JUL 7 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL WARE COUNTY IN SOUTHEAST GEORGIA EASTERN CLINCH COUNTY IN SOUTHEAST GEORGIA NORTHWESTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA * UNTIL 645 PM EDT * AT 601 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL WARE COUNTY...OR 8 MILES NORTHWEST OF STEPHEN FOSTER STATE PARK...AND MOVING WEST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3085 8241 3087 8264 3106 8248 3099 8232 TIME...MOT...LOC 2201Z 086DEG 8KT 3092 8243 $$ ZIBURA
1 follow-up statement
906 WWUS52 KJAX 072225 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 625 PM EDT THU JUL 7 2011 GAC049-072235- /O.CAN.KJAX.SV.W.0210.000000T0000Z-110707T2245Z/ CHARLTON GA- 625 PM EDT THU JUL 7 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHARLTON COUNTY IS CANCELLED... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3086 8247 3087 8264 3106 8248 3102 8242 TIME...MOT...LOC 2225Z 086DEG 8KT 3092 8249 $$ GAC065-299-072245- /O.CON.KJAX.SV.W.0210.000000T0000Z-110707T2245Z/ WARE GA-CLINCH GA- 625 PM EDT THU JUL 7 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR EASTERN CLINCH AND CENTRAL WARE COUNTIES... AT 625 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL WARE COUNTY...OR 11 MILES NORTHWEST OF STEPHEN FOSTER STATE PARK...MOVING WEST AT 10 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3086 8247 3087 8264 3106 8248 3102 8242 TIME...MOT...LOC 2225Z 086DEG 8KT 3092 8249 $$ ZIBURA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:23 PM EDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jul 7, 2:23 PM EDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 223 PM EDT THU JUL 7 2011 ...ABOVE NORMAL RAIN CHANCES THROUGH THE WEEKEND... .SHORT TERM...HIGH MOISTURE PLUME WILL ROTATE OVER THE AREA FROM THE SOUTH AS A TROPICAL WAVE MOVES ACROSS S FL AND INTO THE EASTERN GOMEX TONIGHT INTO FRI. TAILORED POPS TO REFLECT STRONGER SUBSIDENCE OVER OUR NE GA ZONES AS EVIDENCED BY TAME AFTN CU FIELD...TO CATEGORICAL ACROSS OUR SOUTHERN FL ZONES WHERE SCT TS AND WIDESPREAD SHRA WILL CONTINUE TO DRIFT SLOWLY WESTWARD THROUGH THE EVENING. COULD SEE A FEW STRONG STORMS ACROSS OUR WESTERN GA ZONES AND NORTHERN SUWANNEE RIVER VALLEY THIS AFTN/EVENING WHERE DRIER AIR WILL LIMIT CONVECTIVE DEVELOPMENT BUT ALSO PROMOTE STRONGER DOWNDRAFTS...OTHERWISE SLOW STORM MOTION AND HIGH PWATS AROUND 2 TO 2.5 INCHES WILL CONTINUE HVY RAINFALL AS THE MAIN CONCERN ACROSS OUR SOUTHERN ZONES. FRI INTO SAT MODELS INDICATE THE TROP WAVE DEVELOPING A BROAD SFC WAVE ACROSS THE EASTERN GOMEX AND MOVING NNE INTO EARLY SAT AS UPPER LEVEL FLOW BECOMES MORE SWLY. MOISTURE ALSO INCREASES FROM THE NORTH AS A WEAKENING SFC FRONT SLIDES SOUTHWARD INTO THE REGION. VERY HIGH MOISTURE CONTENT (PWATS 2.25 INCHES + VIA THE SREF) WILL FOCUS ON THE EAST SIDE OF THE GOMEX WAVE TROUGH WHICH WILL PROGRESS ACROSS OUR ZONES THROUGH THE PERIOD. HAVE INCREASED POPS FRI NIGHT INTO SAT ACCORDINGLY INTO THE LIKELY RANGE WITH ACTIVITY PROGRESSING INLAND FROM THE GOMEX LATE FRI NIGHT. LIKELY POPS ARE EXPECTED FOR ALL ZONES SAT WITH NUMEROUS SHRA AND SCT TS. AS THE BROAD SFC LOW DEPARTS LATE SAT SLIGHTLY DRIER (2 INCH PWATS) LINGER ACROSS THE CWA FOR SUN. AGAIN INDICATED AN EARLY START TO PRECIP ACROSS OUR SUWANNEE VALLEY ZONES WITH PREVAILING SWLY FLOW...WITH A SEA BREEZE MERGER ACROSS OUR EASTERN FL ZONES AND GA ZONES BY EVENING. HPC 5-DAY RAINFALL OUTLOOK SUPPORTS A WIDESPREAD 2 INCHES ACROSS OUR CWA...WITH HIGHER AMOUNTS LIKELY IN MANY LOCALES. MOSTLY CLOUDY CONDITIONS WILL KEEP TEMPS IN CHECK WITH HIGHS IN THE LOW 90S TO MID 90S...AND MINS IN THE LOW/MID 70S...HOWEVER HIGH DEW PTS (NEAR 80 DEG TODAY NEAR DAB AND BUNNELL) WILL MAKE IT QUITE STEAMY. .LONG TERM...LOW LEVEL TROUGHING AND HIGH MOISTURE CONTENT WILL CONTINUE ABOVE NORMAL RAIN CHANCES MON...WITH SOME SLIGHTLY DRIER AIR POSSIBLY FILTERING IN FROM THE NNE TUE WHICH WOULD LIMIT POPS ACROSS OUR GA ZONES THROUGH THE END OF THE WEEK WHILE KEEPING A GOOD CHANCE OF AFTN TSRA ACROSS OUR SOUTHERN FL ZONES. TEMPS WILL RANGE FROM THE LOW/MID 90S TO 70S. && .AVIATION...INCREASING TROPICAL MOISTURE MAY BRING MVFR CIGS IN SHRA TONIGHT. WILL KEEP MID LEVEL CIGS FOR NOW AND ALLOW LATER SHIFTS TO TOSS IN MVFR OR IFR IF SHRA APPROACHES. HAVE VCSH FOR GNV THIS AFTN. OTHERWISE BULK OF RAIN WILL ARRIVE AFTER 15Z FRI AND HAVE NOT INCLUDED IN TAFS ATTM. && .MARINE...SMALL CRAFT SHOULD EXERCISE CAUTION DUE TO SEAS IN OFFSHORE WATERS. EASTERLY SWELLS OF 3-5 FT WITH PERIODS OF 8-9 SECONDS CONTINUE. THE SWELLS ARE RESPONSIBLE FOR MODERATE RIP CURRENT RISK AT THE BEACHES. A TROPICAL WAVE WILL MOVE NORTH ACROSS THE WATERS TONIGHT AND WASH OUT FRIDAY AS A RIDGE OF HIGH PRESSURE BUILDS SOUTH OF THE WATERS. LIGHT ESE FLOW TODAY VEERS TO S AND SW AND INCREASES TONIGHT AND INTO THE WEEKEND AS GRADIENT TIGHTENS BETWEEN RIDGE TO THE SOUTH AND FRONT SLOWLY SAGGING SOUTH INTO THE REGION. WINDS BECOME LIGHT AND VARIABLE EARLY NEXT WEEK AS THE FRONT WASHES OUT ACROSS THE WATERS. SCATTERED SHOWERS AND STORMS ARE FORECAST THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 94 75 92 / 20 70 40 70 SSI 77 89 78 91 / 20 50 30 50 JAX 74 91 75 92 / 20 70 40 60 SGJ 75 89 75 92 / 30 70 40 60 GNV 74 89 73 92 / 40 80 40 70 OCF 74 89 74 93 / 50 80 50 70 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ENYEDI/TRABERT/PRESNALL
Hazardous weather outlook, Jul 7, 3:34 AM EDT, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 334 AM EDT THU JUL 7 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-081000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 334 AM EDT THU JUL 7 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...AREAS OF SMOKE ACROSS INLAND SOUTHEAST GEORGIA... ...MODERATE RISK OF RIP CURRENTS... .DAY ONE...TODAY AND TONIGHT... SMOKE FROM THE HONEY PRAIRIE WILDFIRE WILL PUSH WEST OF THE FIRE LOCATION TODAY...MAINLY IMPACTING AREAS ACROSS INLAND SOUTHEAST GEORGIA...INCLUDING THE HOMERVILLE AREA...CLINCH...ECHOLS AND WARE AND ATKINSON COUNTIES. THOSE WITH RESPIRATORY CONDITIONS...AND THOSE SENSITIVE TO THE SMOKE INCLUDING THE ELDERLY...YOUNG CHILDREN AND PETS...SHOULD REMAIN INDOORS AS MUCH AS POSSIBLE. VISIBILITIES OF 1 MILE OR LESS ARE EXPECTED AT TIMES...CREATING HAZARDOUS DRIVING CONDITIONS. ONSHORE FLOW AND INCREASING SWELLS WILL CONTINUE TO ENHANCE THE RISK OF RIP CURRENTS AT LOCAL BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE DETAILS. SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP TODAY. A FEW OF THE STORMS MAY BECOME STRONG WITH GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. HIGH TEMPERATURES IN THE LOWER TO MID 90S OVER INLAND AREAS WILL COMBINE WITH INCREASED MOISTURE TO PUSH HEAT INDICES INTO THE 100 TO 105 DEGREE RANGE DURING THE AFTERNOON HOURS. DRINK PLENTY OF FLUIDS AND USE EXTRA CAUTION IF SPENDING TIME OUTDOORS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED TO NUMEROUS THUNDERSTORM ACTIVITY WILL CONTINUE THROUGH THE PERIOD. SLOW MOVING STORM MOTION WILL ALLOW FOR LOCALLY HEAVY RAINFALL TO REMAIN THE MAIN THREAT...ALTHOUGH A FEW STORMS DAILY COULD BECOME STRONG WITH GUSTY WINDS AND FREQUENT LIGHTNING. CONTINUED HIGH TEMPERATURES IN THE 90S ALONG WITH INCREASED MOISTURE LEVELS WILL PUSH HEAT INDICES INTO THE 100 TO 105 DEGREE RANGE EACH AFTERNOON THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WARNINGS ARE ISSUED FOR THEIR LOCATIONS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 7, 3:55 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
355 PM EDT THU JUL 7 2011
FLZ036-040-072030-
ALACHUA-MARION-
355 PM EDT THU JUL 7 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ALACHUA AND NORTHWESTERN MARION COUNTIES FOR STRONG WINDS VALID UNTIL
430 PM EDT...
AT 355 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES WEST OF MICANOPY...OR 10 MILES
NORTHEAST OF WILLISTON...MOVING WEST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ROCHELLE...REDDICK...
MICANOPY...MCINTOSH...LOWELL...FLEMINGTON AND ARCHER THROUGH 430 PM
EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2928 8240 2949 8240 2948 8253 2963 8261
2961 8222 2929 8218
TIME...MOT...LOC 1955Z 077DEG 13KT 2948 8238
ZIBURASpecial weather statement, Jul 7, 4:53 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
453 PM EDT THU JUL 7 2011
FLZ022-023-GAZ150-163-072145-
BAKER-CLINCH-COLUMBIA-WARE-
453 PM EDT THU JUL 7 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH...NORTHWESTERN BAKER AND NORTHEASTERN
COLUMBIA COUNTIES FOR STRONG WINDS VALID UNTIL 545 PM EDT...
AT 453 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES EAST OF FARGO...MOVING
NORTHWEST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND FARGO THROUGH 545 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3059 8262 3059 8258 3066 8259 3084 8249
3069 8219 3045 8230 3054 8265
TIME...MOT...LOC 2053Z 114DEG 12KT 3063 8242
ZIBURASpecial weather statement, Jul 7, 5:23 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 523 PM EDT THU JUL 7 2011 FLZ020-022-GAZ162-163-072215- CLINCH-COLUMBIA-ECHOLS-HAMILTON- 523 PM EDT THU JUL 7 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CLINCH...ECHOLS...NORTHERN COLUMBIA AND NORTHEASTERN HAMILTON COUNTIES FOR STRONG WINDS VALID UNTIL 615 PM EDT... AT 523 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF FARGO...MOVING NORTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND FARGO AND NEEDMORE THROUGH 615 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3091 8294 3084 8249 3051 8251 3059 8304 TIME...MOT...LOC 2123Z 116DEG 10KT 3065 8252 ZIBURA
Local storm report, Jul 7, 5:44 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
544 PM EDT THU JUL 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HEAVY RAIN 3 N FLEMINGTON 29.46N 82.30W
07/07/2011 M3.05 INCH MARION FL COCORAHS
A COCORAHS OBSERVER MEASURED 3.05 INCHES OF RAINFALL IN
60 MINUTES.
&&
AENYEDISpecial weather statement, Jul 7, 5:53 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 553 PM EDT THU JUL 7 2011 GAZ150-163-164-072245- CHARLTON-CLINCH-WARE- 553 PM EDT THU JUL 7 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE... CENTRAL CLINCH AND NORTHWESTERN CHARLTON COUNTIES FOR STRONG WINDS VALID UNTIL 645 PM EDT... AT 554 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER CHARLTON COUNTY...OR 7 MILES NORTHWEST OF STEPHEN FOSTER STATE PARK...MOVING NORTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 645 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3088 8272 3114 8247 3101 8229 3083 8241 TIME...MOT...LOC 2154Z 154DEG 6KT 3091 8240 ZIBURA
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:27 PM EDT | Areal Flood Advisory | JAX | Appling, Wayne | 48 min |
| Jul 7, 4:53 PM EDT | Special Weather Statement | JAX | Charlton | 52 min |
| Jul 7, 5:23 PM EDT | Special Weather Statement | JAX | Echols | 52 min |
| Jul 7, 5:53 PM EDT | Special Weather Statement | JAX | Ware | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.